# SDR USAA010042

- Difficulty date: January 15, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE/WEB CRACKED .750 INCH, STRINGER 11R BS 294.5.  FABRICATED AND INSTALLED WEB ANGLE PER SRM 51-0-02.  (M)
